Norms extremal with respect to the Mahler measure

Publication year: 2012 Source: Journal of Number Theory, Volume 132, Issue 1, January 2012, Pages 275-300 Paul Fili, Zachary Miner In this paper, we introduce and study several norms which are constructed in order to satisfy an extremal property with respect to the Mahler measure. These norms are a natural generalization of the metric Mahler measure introduced by Dubickas and Smyth

Publication year: 2012 Source: Journal of Number Theory, Volume 132, Issue 1, January 2012, Pages 275-300 Paul Fili, Zachary Miner In this paper, we introduce and study several norms which are constructed in order to satisfy an extremal property with respect to the Mahler measure. These norms are a natural generalization of the metric Mahler measure introduced by Dubickas and Smyth

See more here:
Norms extremal with respect to the Mahler measure